Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Coding the principal character formula for affine Kac-Moody lie algebras


Author: M. K. Bos
Journal: Math. Comp. 72 (2003), 2001-2012
MSC (2000): Primary 17B67, 17B10
Published electronically: May 23, 2003
MathSciNet review: 1986818
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, an algorithm for computing the principal character for affine Lie algebras is discussed and presented. The principal characters discovered using this program are given and/or proven. Results include level 2 and 3 character formulas in $A_{2n-1}^{(2)}$ and the sole existence of the Rogers-Ramanujan products in $A_1^{(1)}$, $A_2^{(1)}$, $A_2^{(2)}$, $C_3^{(1)}$, $F_4^{(1)}$, $G_2^{(1)}$, $A_7^{(2)}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 17B67, 17B10

Retrieve articles in all journals with MSC (2000): 17B67, 17B10


Additional Information

M. K. Bos
Affiliation: Department of Mathematics, St. Lawrence University, Canton, New York 13617
Email: mbos@stlawu.edu

DOI: http://dx.doi.org/10.1090/S0025-5718-03-01577-1
PII: S 0025-5718(03)01577-1
Keywords: Affine Lie algebra, principal character
Received by editor(s): October 3, 1999
Received by editor(s) in revised form: March 27, 2002
Published electronically: May 23, 2003
Article copyright: © Copyright 2003 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia